• Users Online: 198
  • Print this page
  • Email this page
CASE REPORT
Year : 2018  |  Volume : 9  |  Issue : 6  |  Page : 445-447

Lamotrigine-induced systemic lupus erythematosus: A diagnostic dilemma


1 Department of Dermatology, Dayanand Medical College and Hospital, Ludhiana, Punjab, India
2 Department of Pharmacology, Dayanand Medical College and Hospital, Ludhiana, Punjab, India
3 Department of Pathology, Dayanand Medical College and Hospital, Ludhiana, Punjab, India

Correspondence Address:
Sukhjot Kaur
Department of Dermatology, Dayanand Medical College and Hospital, Ludhiana, Punjab
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/idoj.IDOJ_24_18

Rights and Permissions

Many drugs are known to cause systemic lupus erythematosus (SLE), however there are no well defined criteria for drug induced lupus erythematosus (DILE). We present a rare case of lamotrigine induced lupus presenting as acute syndrome of apoptotic pan epidermolysis (ASAP).


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed72    
    Printed0    
    Emailed0    
    PDF Downloaded18    
    Comments [Add]    

Recommend this journal